MathSciNet Relay Station
MathSciNet bibliographic data
MR1227526 46A04 (46A11 46A45 46B25 46M20 47B07)
Miñarro, M. Ángeles A characterization of quasinormable Köthe sequence spaces. Proc. Amer. Math. Soc. 123 (1995), no. 4, 1207–1212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement